# SDR NWAA082025642

- Difficulty date: April 23, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 35,424 hours, 13,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND DENT IN FUSELAGE SKIN AND DAMAGE TO S16L AT BS 630.  REPAIRED PER EA 56-210587.
